Alert archive / Hawaii / Small Craft Advisories in 2021
Small Craft Advisory 43, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Sep 15, 2021, 10:09 AM HST. It took effect at Sep 16, 2021, 12:00 AM HST. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2021, 10:09 AM HST (20:09 UTC)
- In effect from
- Sep 16, 2021, 12:00 AM HST
- Expired
- Sep 23, 2021, 3:34 AM HST
- In force
- 7 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
438 WHHW70 PHFO 152009 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 1009 AM HST Wed Sep 15 2021 PHZ120-121-123-124-160915- /O.NEW.PHFO.SC.Y.0043.210916T1000Z-210918T1600Z/ Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 1009 AM HST Wed Sep 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM HST SATURDAY... * WHAT...East winds 20 to 25 kt. * WHERE...Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...From midnight tonight to 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ117-122-160915- /O.NEW.PHFO.SC.Y.0043.210916T1000Z-210917T0400Z/ Maui County Windward Waters-Big Island Windward Waters- 1009 AM HST Wed Sep 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST THURSDAY... * WHAT...East to southeast winds 20 to 25 kt. * WHERE...Maui County Windward Waters and Big Island Windward Waters. * WHEN...From midnight tonight to 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119-160915- /O.NEW.PHFO.SC.Y.0043.210917T0400Z-210918T1600Z/ Maalaea Bay- 1009 AM HST Wed Sep 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 AM HST SATURDAY... * WHAT...North winds 20 to 25 kt. * WHERE...Maalaea Bay. * WHEN...From 6 PM Thursday to 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
16 follow-up statements
584 WHHW70 PHFO 160907 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 1107 PM HST Wed Sep 15 2021 PHZ116-170115- /O.EXA.PHFO.SC.Y.0043.210916T1000Z-210917T0400Z/ Kaiwi Channel- 1107 PM HST Wed Sep 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East to southeast winds up to 25 kt. * WHERE...Kaiwi Channel. * WHEN...From midnight tonight to 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ120-121-123-124-170115- /O.CON.PHFO.SC.Y.0043.210916T1000Z-210918T1600Z/ Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 1107 PM HST Wed Sep 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds up to 25 kt. * WHERE...Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...From midnight tonight to 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ117-122-170115- /O.CON.PHFO.SC.Y.0043.210916T1000Z-210917T0400Z/ Maui County Windward Waters-Big Island Windward Waters- 1107 PM HST Wed Sep 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East to southeast winds up to 25 kt. * WHERE...Maui County Windward Waters and Big Island Windward Waters. * WHEN...From midnight tonight to 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119-170115- /O.CON.PHFO.SC.Y.0043.210917T0400Z-210918T1600Z/ Maalaea Bay- 1107 PM HST Wed Sep 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 6 AM HST SATURDAY... * WHAT...North winds up to 25 kt. * WHERE...Maalaea Bay. * WHEN...From 6 PM Thursday to 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
398 WHHW70 PHFO 161349 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 349 AM HST Thu Sep 16 2021 PHZ118-170300- /O.EXA.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Maui County Leeward Waters- 349 AM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds up to 25 kt. * WHERE...Maui County Leeward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ116-117-170300- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Kaiwi Channel-Maui County Windward Waters- 349 AM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds up to 25 kt. * WHERE...Kaiwi Channel. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ120-121-123-124-170300- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 349 AM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds 20 to 30 kt. * WHERE...Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ122-170300- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210917T0400Z/ Big Island Windward Waters- 349 AM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds up to 25 kt. * WHERE...Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119-170300- /O.CON.PHFO.SC.Y.0043.210917T0400Z-210918T1600Z/ Maalaea Bay- 349 AM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SATURDAY... * WHAT...North winds up to 25 kt. * WHERE...Maalaea Bay. * WHEN...From 6 PM today to 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
885 WHHW70 PHFO 170116 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 316 PM HST Thu Sep 16 2021 PHZ122-170230- /O.CAN.PHFO.SC.Y.0043.000000T0000Z-210917T0400Z/ Big Island Windward Waters- 316 PM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have dropped below advisory thresholds. $$ PHZ119-171430- /O.EXT.PHFO.SC.Y.0043.210917T0116Z-210918T1600Z/ Maalaea Bay- 316 PM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...North winds up to 25 kt. * WHERE...Maalaea Bay. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ116>118-120-121-123-124-171430- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 316 PM HST Thu Sep 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds 20 to 30 kt. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maui County Leeward Waters, Kaiwi Channel and Maui County Windward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
677 WHHW70 PHFO 171330 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 AM HST Fri Sep 17 2021 PHZ110>115-122-180230- /O.EXA.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Big Island Windward Waters- 330 AM HST Fri Sep 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds to 25 kt. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-180230- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210919T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 AM HST Fri Sep 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 25 to 30 kt except north to 25 kt in Maalaea Bay. * WHERE... Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ116>118-180230- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters- 330 AM HST Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds to 25 kt. * WHERE...Kaiwi Channel, Maui County Windward Waters and Maui County Leeward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
455 WHHW70 PHFO 180143 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 343 PM HST Fri Sep 17 2021 PHZ119>121-123-124-181445- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210919T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 343 PM HST Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 25 to 30 kt Alenuihaha Channel. East winds to 25 kt elsewhere. * WHERE... Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>118-122-181445- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 343 PM HST Fri Sep 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds 20 to 25 kt. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
494 WHHW70 PHFO 181310 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 310 AM HST Sat Sep 18 2021 PHZ111-114-122-181415- /O.CAN.PHFO.SC.Y.0043.000000T0000Z-210918T1600Z/ Kauai Windward Waters-Oahu Windward Waters- Big Island Windward Waters- 310 AM HST Sat Sep 18 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen to below advisory criteria. $$ PHZ119>121-123-124-190215- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210920T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 310 AM HST Sat Sep 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds up to 25 kt except north up to 25 kts in Maalaea Bay. * WHERE... Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ115>118-190215- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210919T1600Z/ Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters- 310 AM HST Sat Sep 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 20 to 25 kt. * WHERE...Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters and Maui County Leeward Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110-112-113-190215- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210919T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- 310 AM HST Sat Sep 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds up to 25 kt. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters and the Kauai Channel. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
997 WHHW70 PHFO 190128 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 328 PM HST Sat Sep 18 2021 PHZ110-112-113-190230- /O.CAN.PHFO.SC.Y.0043.000000T0000Z-210919T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- 328 PM HST Sat Sep 18 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PHZ119>121-123-124-191430- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210920T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 328 PM HST Sat Sep 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 25 kt with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ115>118-191430- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210919T1600Z/ Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters- 328 PM HST Sat Sep 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 25 kt with higher gusts. * WHERE...Maui County Leeward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Leeward Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
528 WHHW70 PHFO 191336 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 336 AM HST Sun Sep 19 2021 PHZ115-118-191445- /O.CAN.PHFO.SC.Y.0043.000000T0000Z-210919T1600Z/ Oahu Leeward Waters-Maui County Leeward Waters- 336 AM HST Sun Sep 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have dropped below the advisory threshold of 25 kt. $$ PHZ119>121-123-124-200245- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210922T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 336 AM HST Sun Sep 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds to 25 kt with stronger gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ116-117-200245- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210920T0400Z/ Kaiwi Channel-Maui County Windward Waters- 336 AM HST Sun Sep 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 20 to 25 kt. * WHERE...Kaiwi Channel and Maui County Windward Waters. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
850 WHHW70 PHFO 200137 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 337 PM HST Sun Sep 19 2021 PHZ116-117-200245- /O.CAN.PHFO.SC.Y.0043.000000T0000Z-210920T0400Z/ Kaiwi Channel-Maui County Windward Waters- 337 PM HST Sun Sep 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PHZ119>121-123-124-201445- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210922T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 337 PM HST Sun Sep 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds to 25 kt with stronger gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
455 WHHW70 PHFO 201306 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 306 AM HST Mon Sep 20 2021 PHZ119>121-123-124-210345- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210923T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 306 AM HST Mon Sep 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt with stronger gusts, except north winds in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ 22
750 WHHW70 PHFO 210136 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 336 PM HST Mon Sep 20 2021 PHZ119>121-123-124-211445- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210923T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 336 PM HST Mon Sep 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt with stronger gusts, except north winds in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
085 WHHW70 PHFO 211305 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 305 AM HST Tue Sep 21 2021 PHZ116-117-220215- /O.EXA.PHFO.SC.Y.0043.000000T0000Z-210923T0400Z/ Kaiwi Channel-Maui County Windward Waters- 305 AM HST Tue Sep 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt. * WHERE...Kaiwi Channel and Maui County Windward Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-220215- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210923T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 305 AM HST Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt, except north winds in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Gibbs
286 WHHW70 PHFO 220124 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 324 PM HST Tue Sep 21 2021 PHZ116-117-119>121-123-124-221430- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210923T0400Z/ Kaiwi Channel-Maui County Windward Waters-Maalaea Bay- Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 324 PM HST Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt, except north winds in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Maui County Windward Waters, and Kaiwi Channel. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
005 WHHW70 PHFO 221327 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 327 AM HST Wed Sep 22 2021 PHZ116-117-119>121-123-124-230230- /O.CON.PHFO.SC.Y.0043.000000T0000Z-210923T0400Z/ Kaiwi Channel-Maui County Windward Waters-Maalaea Bay- Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 327 AM HST Wed Sep 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds to 25 kt, except north winds in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters, Maalaea Bay, Maui County Windward Waters, and Kaiwi Channel. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Gibbs
698 WHHW70 PHFO 230147 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 347 PM HST Wed Sep 22 2021 PHZ116-117-230300- /O.CAN.PHFO.SC.Y.0043.000000T0000Z-210923T0400Z/ Kaiwi Channel-Maui County Windward Waters- 347 PM HST Wed Sep 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PHZ119>121-123-124-231500- /O.EXT.PHFO.SC.Y.0043.000000T0000Z-210923T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 347 PM HST Wed Sep 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WHAT...East winds to 25 kt, except north winds in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
697 WHHW70 PHFO 231334 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 334 AM HST Thu Sep 23 2021 PHZ119>121-123-124-231445- /O.CAN.PHFO.SC.Y.0043.000000T0000Z-210923T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 334 AM HST Thu Sep 23 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decreased below advisory threshold across the advisory area. The Small Craft Advisory is therefore cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 3:33 AM HST, 6 hours 36 minutes earlier.
Area forecast discussion, Sep 15, 3:33 AM HST, 6 hours 36 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 333 AM HST Wed Sep 15 2021 .SYNOPSIS... A trough north of the state will weaken winds into the light to moderate range today. Sea breezes will develop which could trigger increased showers during the afternoon and evening hours. Moisture moving in from the southeast will produce more showers, primarily for windward Big Island areas tonight. Trade winds will increase Thursday, with conditions expected to dry out through the day. Expect a trade wind weather pattern afterwards through the forecast period. && .DISCUSSION... An upper low far north moved southwest overnight and lies a few hundred miles north of Oahu this morning. Surface troughing associated with this upper low will pass just north of the state on today, causing local winds to ease and veer toward the east- southeast. Localized sea breezes will lead to scattered showers across the state. Some of these showers may be briefly heavy in the afternoon due to instability associated with the nearby upper low. Increased moisture is expected to move in from the southeast this afternoon and tonight, fueling briefly heavy showers across east and southeast facing areas of the Big Island and Maui. The rest of the island chain will be shadowed from the Big Island, but scattered showers, some briefly heavy, may occur. Thursday will be a transition day as the trough begins to move away from the state and high pressure builds to the north. Showery conditions are still expected as breezy trades fill back in from the east. Lingering moisture and instability are expected over the western end of the state, which could lead to brief heavy rainfall over Kauai on Thursday. By Friday, strong trade winds will return across the state with drier conditions. A trade wind weather pattern is then expected to continue through the rest of the forecast period. && .AVIATION... An upper level low passing just north of the Hawaiian Islands will enhance showers and clouds across the region into Thursday. Light to moderate trade winds will push these clouds across each island favoring the windward and mountain areas. Brief periods of MVFR conditions are possible favoring the overnight to early morning hours. AIRMETs for Mountain Obscuration remains in effect for north and east sections from Kauai through the Big Island. && .MARINE... A trough of low pressure will pass by to the north of the state today and tonight, easing the trades across the marine area. The trades will ramp back up to locally strong levels Thursday through the weekend, as the trough exits and a new high builds north of the island chain. Winds will likely reach Small Craft Advisory (SCA) thresholds over the typically windy waters around Maui and Big Island on Thursday, with SCAs expected to expand to most if not all waters Friday and Saturday. The trades should then ease slightly Sunday through early next week as the high to the distant north weakens. A series of long period south and southwest swells will keep surf along south facing shores near to slightly above the September average through Thursday, before gradually lowering Friday through early next week. Small surf will prevail along north facing shores through the remainder of the work week, with a small bump from a northwest swell expected this weekend. Another small but slightly larger northwest swell is possible Tuesday and Wednesday of next week. East shore surf will remain well below normal today, rise to near seasonal levels Thursday through Saturday as trade winds ramp up over and upstream of the islands, then lower a notch Sunday into early next week as the trade winds ease. && .HFO WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Powell AVIATION...Bohlin MARINE...Jelsema
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 4:37 PM HST | Areal Flood Advisory | HFO | Kalawao | 57 min |
| Sep 15, 12:16 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
Nearby
Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.